# SDR YENA200613

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 23,032 hours, 9,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER FLT REPORT SHOWED CHECK N4 SCAV XMTR2 CIRCUIT 4205 EH.  SMOKE AND HAZE REPORTED BY F/A'S.  ACCOMPLISHED EIU NR 2 TEST IAW 73-25-34-05.  NO FAULTS NOTED ACCOMPLISHED RESET OF ENG NR 2 EIU IAW 73-25-34, OPS CKS GOOD.  ACCOMPLISHED HIGH POWER ENG ASSURANCE RUN IAW 71-00-00-710-013.  ACCOMPLISHED TASK 24-00-00-810-823, NO FAULTS NOTED, A/C OK FOR SERVICE.
